# SDR AWXA0000361

- Difficulty date: June 1, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 3 OVEN IN AFT GALLEY SMOKES WHEN HEATED.  CLEANED NR 3 OVEN.
